# SDR ASAA2022102640494

- Difficulty date: October 26, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 22,261 hours, 7,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

16F EXIT SIGN FELL OFF. GROUNDED - YES. REPLACED EMERGENCY EXIT LIGHT LENS AT SEAT 16F. SECURED W/LENS HARDWARE. NO OTHER DEFECTS NOTED.
